# SDR MASA200500511

- Difficulty date: July 2, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N77195
- Make and model: Cndair CL6002B19
- Aircraft serial: 7195
- Aircraft time: 18,807 hours, 14,523 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW REJECTED TAKEOFF BECAUSE F/O HAD NO DIRECTIONAL CONTROL OF RUDDER.  MAINTENANCE INSPECTED NOSE WHEEL STEERING SYSTEM AND PERFORMED 2 HIGH SPEED TAXI TESTS.  MAINTENANCE COULD NOT DUPLICATE FAULT.
